# SDR DL757000973

- Difficulty date: May 17, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 42,798 hours, 21,772 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK WAS FOUND IN THE I/B STRUT SIDE SKIN ON THE NR 2 PYLON UNDER AN EXISTING REPAIR DOUBLER COMMON TO THE FWD ACCESS HOLE.  REPAIRED PER ERA 368149-14, REV B.
